# SDR YENA2024041700642

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 7,420 hours, 2,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Faulted
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#669, JFK-SJC. 'FWD SLIDE EICAS MSG AFTER T.O REMAINED ON THE ENTIRE FLT ( ESCAPE SLIDE ); REMOVED AND REPLACED R1 DOOR SLIDE PER AMP 25-63-01. ALL OPS NORMAL. ALL INDICATIONS OPERATING AS REQ. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
